Volume 11, Issue 1 (4-2016)                   IJMSI 2016, 11(1): 101-113 | Back to browse issues page


XML Print


Abstract:  

The main purpose of this paper is to obtain sufficient conditions for existence of points of coincidence and common fixed points for a pair of self mappings satisfying some expansive type conditions in $b$-metric spaces. Finally, we investigate that the equivalence of one of these results in the context of cone $b$-metric spaces cannot be obtained by the techniques using scalarization function. Our results extend and generalize several well known comparable results in the existing literature.
 

Type of Study: Research paper | Subject: General